# SDR ASMF201108011

- Difficulty date: August 20, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 22,290 hours, 12,093 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: S3312111699
- Condition: Damaged
- Location: Rt Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYD LEAK WAS DETECTED IN THE RT THRUST REVERSER WITH 20 DROPS PER MINUTE; SO THE REPORT WAS DEFERRED IAW MEL 78-1 CAT C.  DURING OVERNIGHT CHECK, THE SUPPLY HYD LINE SEALS OF ACTUATOR WERE REPLACED IAW MM 78-31-03, TESTED CORRECT AND THE REPORT WAS CLOSED.
